# SDR ASAA2023120847035

- Difficulty date: December 8, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 59,045 hours, 20,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A55067
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 986.5 AT RBL 344 AND BL 0 HAS CORROSION. GROUNDED - YES. REPAIRED FLOOR SUPPORT AT FS 986.5 IAW B737-800 SRM 53-70-51-2R-4W=2" O=.150" R=.129" L=3" D=.021".
